# SDR AALA200801394

- Difficulty date: May 25, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 50,959 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: B4724EE0232K
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MCO INFLIGHT T2064/25MAY.  LEFT HYDRAULIC SYSTEM QUANTITY LOSS ON SHORT FINAL.  LANDED MCO WITHOUT INCIDENT.  FOUND FLEX LINE FAILURE AT LEFT WHEEL WELL.  REPLACED HYDRAULIC FLEX LINE, ENGINE DRIVEN PUMP AND FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
